# SDR SIMA20150310003

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 37,386 hours, 33,383 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Condition: Contaminated
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING LEVEL CRUISE FLIGHT AT 17,000 FEET & 310 KIAS, SPOILER FAIL, PRESENTED & MAINTAINED ON EICAS.  COMPLIED WITH ABNORMAL PROCEDURE & CFR MET US ON LANDING.  FOUND LT & RT OTBD SPOILER SENSORS CONTAMINATED & NOT PROPERLY WRAPPED.  CLEANED & REWRAPPED BOTH SPOILER OTBD SENSORS IAW AMM 27-63-04.  OPERATIONS CHECK OF SPOILERS SYS GOOD IAW AMM 27-63-01.
